# SDR YENA2024121601550

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 7,528 hours, 1,107 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR10416
- Condition: Failed
- Location: Wx Radar
- Part time: 7,537 hours, 1,108 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS)  WX RADAR 1 INOP ( WEATHER RADAR SYSTEMS ). REMOVED AND REPLACED TRANSMITTER/RECEIVER UNIT IAW AMM 34-41-51-400-001-A. OPS CHECK GOOD.
